Fever During TB Treatment?
evening, I want to ask.
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
Tuberculosis (TB / TB) is a disease caused by the infection of the bacterium Mycobacterium tuberculosis. This bacterium most often infects the lungs, but the infection can also affect almost all organs. The most common symptoms of pulmonary TB include a long cough (lasting 2 weeks or more), a lot of sweating especially at night, weight loss dramatically for no apparent reason, and long-standing fever.
So, fever is indeed one of the symptoms that can be experienced by patients with pulmonary TB. However, fever can also be caused by other causes that coincidentally occur together with pulmonary TB that is still being treated. Examples of the most common possible causes of fever are infections, which can be systemic infections (eg malaria, dengue fever, leptospirosis, typhoid fever) or focused organ infections (eg gastrointestinal infections, common cold, pneumonia [lung infection], urinary tract infections , central nervous system infections).
In the meantime, you can use over-the-counter fever-relieving medications, for example: paasetamol, at a dosage according to the rules of use listed on the drug packaging. Antituberculosis (OAT) medication still needs to be continued as prescribed by your doctor. In addition, you are encouraged to get enough rest, eat a balanced nutritious diet, and drink at least 8 glasses of water a day.
If the fever does not improve within 3 days of using paracetamol and adequate rest, you are advised to check directly with a doctor or a specialist in internal medicine. To enrich insight, you can read articles about tuberculosis. Thus information from us. Hopefully get healthy soon. May be useful.